# SDR AALA201811219010

- Difficulty date: November 19, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N149AN
- Make and model: Airbus A321-231
- Aircraft serial: 6812
- Aircraft time: 10,105 hours, 3,906 cycles
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Condition: Defective
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PS CHECK STEP 17 TEST NOT OK. ESCAPE SLIDE EPSU 10WL FORWARD LT.  THE AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED L1 DOOR SLIDE IAW WC 26L00025011. OPS TESTED OK.
